# SDR AWXA200300881

- Difficulty date: July 23, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 51,466 hours, 36,833 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65C27446
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK THE FORWARD VERTICAL STABILIZER LT AND RT RIB ASSEMBLIES HAVE CHAFED AREAS AT BS 1006.  MAINTENANCE REMOVED VERTICAL STABILIZER LT AND RT RIB ASSEMBLIES; FABRICATED 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-11, FIG 1, PG 1-5.
